# SDR CHQA20130405105

- Difficulty date: April 5, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 20,236 hours, 17,570 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 16,962 hours, 21,521 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1SE1
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BAGGAGE DOOR INDICATION IN FLIGHT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE BAGGAGE DOOR INDICATION.  THE DEFERRAL WAS CLEARED ON 4/12/2013 WHEN THE DOOR INDICATION MICROSWITCHES WERE CLEANED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
